dc.contributor.authorLiu, Fang
dc.contributor.authorGavirneni, Srinagesh
dc.date.accessioned2019-05-27T05:24:35Z
dc.date.available2019-05-27T05:24:35Z
dc.date.issued2018
dc.identifier.citationLiu, F., & Gavirneni, S. (2018). Optimal periodic flexible policies for two-stage serial supply chains. European Journal of Operational Research, 268(1), 148-160. doi:10.1016/j.ejor.2018.01.004en_US
dc.identifier.issn0377-2217en_US
dc.identifier.urihttp://hdl.handle.net/10220/48377
dc.description.abstractIn a two-stage serial supply chain, a periodic flexible policy (PF policy) allows the retailer to receive fixed orders that may depend on demand history in one period of the ordering cycle and order freely in other periods. Existing literature has shown that certain PF policies can significantly reduce the inefficiency in a decentralized supply chain. However, these works have mostly defined and implemented ad-hoc periodic flexible policies and have not attempted to identify the optimal periodic flexible policies. In this paper, we characterize the structure of the optimal PF policy using calculus of variations. In particular, we show that under the optimal PF policy, the retailer receives shipments either according to a state dependent capacitated policy or a state dependent order up to policy. Furthermore, we can approximate the retailer’s optimal restricted ordering function by a piecewise linear function and show numerically that this approximation is near optimal.en_US
dc.format.extent13 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesEuropean Journal of Operational Researchen_US
dc.rights© 2018 Elsevier B.V. All rights reserved. This paper was published in European Journal of Operational Research and is made available with permission of Elsevier B.V.en_US
dc.subjectInventoryen_US
dc.subjectPeriodic Flexibilityen_US
dc.subjectDRNTU::Business::Managementen_US
dc.titleOptimal periodic flexible policies for two-stage serial supply chainsen_US
dc.typeJournal Article
dc.contributor.schoolCollege of Business (Nanyang Business School)en_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.ejor.2018.01.004
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record